A few years back i was serving the country in afghanistan, between carring the massive amounts of weight required and the very often heavy lifting i started suffering from lower back pain. I was being given toradol shots weekly while i was there. When i returned i had an xray and mri done which said that i had a posterior disc buldge with facett joint narrowing, they told me to go to a chyropractor, which i did untill they told me they couldn't help, then on to physical therapy, then to rhumatology for corisone shots, none helped. I suffered for over a year with periodic severe pain, and when not severe very annoying pain, at times so great that i am unable to stand upright. I also swear that i can feel my bones in my back moving and poping. two weeks ago i was training with the military when all of the sudden i was unable to move my right leg, when i say unable i mean completely unable, i had to physically grab my leg with my hand to move it. when i attempted to move my leg i got this very strong sensation of electrocution in my groin area between my thigh and my hip. when i stopped trying to move my leg the sensation stopped. I spent 3 days in bed to heal, I am able to walk now but i have noticed a few things. First, the insides of my feet have no feeling from the edges of my big toe to about midway into that toe. Second, my right leg is signifantly weaker now, my right ancle rolls more often. third, i am getting this strange sensation of a cellphone ringing in my right thigh, sometimes there is nothing associated with this sensation, other times it ocurrs when i use my ancle to walk. I have spoken to some people who claim that this could be caused from the disc at l5-s1 herniating, and others say that it can be caused by spondylolisthesis. I guess time and a back surgeon will tell, does anyone know of anything i can take to reduce the strange sensations that i have been getting, and the pain? My pc gave me a script for fentanol patches but i am too scared to try them.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.